# SDR CA990330042

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator Disk
- Part number: 0122
- Condition: Cracked
- Location: Brake
- Component: Bf Goodrich, 215286
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) BRAKE ASSEMBLIES CRACKING AT STATORS CAUSING SEIZING AND EXCESSIVE DRAGGING.  OPERATOR REQUESTED BF GOODRICH TO SUPPLY TEARDOWN REPORT THROUGH CESSNA MANUFACTURER.
